Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 78, NWS Boston/Norton, MA

June 26, 2014

NWS Boston/Norton, MA issued this small craft advisory at Jun 26, 2014, 4:28 AM EDT. It took effect at Jun 27, 2014, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 26, 2014, 4:28 AM EDT (08:28 UTC)
In effect from
Jun 27, 2014, 12:00 AM EDT
Expired
Jun 26, 2014, 3:39 PM EDT
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WHUS71 KBOX 260828
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
428 AM EDT THU JUN 26 2014

ANZ254-261630-
/O.NEW.KBOX.SC.Y.0078.140627T0400Z-140627T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
428 AM EDT THU JUN 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
FRIDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-261630-
/O.NEW.KBOX.SC.Y.0078.140627T1000Z-140627T2200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
428 AM EDT THU JUN 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
168 
WHUS71 KBOX 261939
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EDT THU JUN 26 2014

ANZ254-270345-
/O.NEW.KBOX.SW.Y.0018.140627T0000Z-140627T2300Z/
/O.CAN.KBOX.SC.Y.0078.140627T0400Z-140627T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
339 PM EDT THU JUN 26 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM
THIS EVENING TO 7 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 7 PM EDT FRIDAY. 

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ255-262045-
/O.CAN.KBOX.SC.Y.0078.140627T1000Z-140627T2200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
339 PM EDT THU JUN 26 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ250-270345-
/O.NEW.KBOX.SW.Y.0018.140627T0000Z-140627T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
339 PM EDT THU JUN 26 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM
THIS EVENING TO 2 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 2 PM EDT FRIDAY.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 2:37 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 26, 2:37 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
237 AM EDT THU JUN 26 2014

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHERN
NH...NORTHWEST MA AND NORTHERN CT THIS EVENING...THEN AFFECT
MAINLY RHODE ISLAND AND EASTERN MASSACHUSETTS THURSDAY AS A COLD
FRONT CROSSES THE REGION. DRY WEATHER WITH SEASONABLE TEMPERATURES
AND LOWER HUMIDITY LEVELS ARRIVES THU NIGHT AND CONTINUES THROUGH
THE WEEKEND. VERY WARM AND HUMID AIR RETURNS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
2 AM UPDATE...
SHOWERS/TSTMS ACROSS CENTRAL AND WESTERN AREAS HAVE BEEN WEAKENING
OVER THE LAST FEW HOURS AS INSTABILITY ACROSS THE REGION HAS ALSO
BEEN WEAKENING. LOW LEVEL LAPSE RATES HAVE ALSO BEEN DECREASING
PER SPC MESOANALYSIS TRENDS. LEFTOVER HEAVY RAINFALL ACROSS
CENTRAL AND NE MA INTO S CENTRAL NH MAY BRING NUISANCE FLOODING
THROUGH ABOUT 4 AM.

HAVE NOTED AREA OF LOW CLOUDS/PATCHY DENSE FOG ALONG S
COAST...CAPE COD AND THE ISLANDS THAT WILL LINGER THROUGH MOST OF
THE NIGHT BEFORE IMPROVING PRIOR TO ARRIVAL OR DEVELOPMENT OF
PRECIP TOWARD DAYBREAK.

SULTRY CONDITIONS WILL CONTINUE AS TEMPS WILL NOT FALL MUCH
THROUGH THE REMAINDER OF THE NIGHT...HOLDING PRETTY MUCH IN THE
LOWER-MID 70S EXCEPT MID-UPPER 60S ACROSS SW NH/NW MA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE...MAINLY ACROSS EASTERN
MASSACHUSETTS AND RHODE ISLAND AS THE FRONT CONTINUES TO SLOWLY MAKE
ITS WAY ACROSS THE REGION.  SHEAR VALUES REMAIN IN THE 25 TO 30 KT
RANGE AND DESPITE OVERCAST SKIES TO START THE DAY...WITH 70 DEGREE
DEWPOINTS IN PLACE...THERE WILL BE ENOUGH MOISTURE AND INSTABILITY
FOR A FEW STRONG TO EVEN SEVERE THUNDERSTORMS ACROSS THE EASTERN
ZONES.  THE MOST LIKELY TIME FOR STORMS WILL BE FROM MID-MORNING TO
MID-AFTERNOON.

WHILE THE GREATEST IMPACT IS STILL LIKELY TO BE FROM HEAVY RAINFALL
WITH PWATS REMAINING HIGH...STRONG GUSTY WINDS ARE ALSO POSSIBLE.
PRECIP WILL COME TO AN END FROM NORTHWEST TO SOUTHEAST THROUGH THE
DAY WITH SHOWERS CONTINUING ON THE CAPE AND ISLANDS THE LONGEST.

CLOUD COVER WILL LIMIT TEMPERATURES A BIT...BUT GIVEN WE ARE
STARTING OUT IN THE 70S...HIGHS WILL CLIMB EASILY INTO THE LOW TO
MID 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...

* DRY AND MUCH LESS HUMID FRIDAY
* DRY AND SEASONABLY WARM THIS WEEKEND WITH COMFORTABLE HUMIDITY
* VERY WARM AND HUMID EARLY NEXT WEEK

MODEL EVALUATION...

GEFS AND ECENS ENSEMBLES IN VERY GOOD AGREEMENT ON THE LARGE SCALE
FLOW THIS PERIOD ALONG WITH THE FINER DETAILS SUCH AS FRONTAL
POSITIONS. THUS HAVE FOLLOWED THESE TWO DATASETS FOR THE BULK OF
THIS FORECAST.

THURSDAY NIGHT...

ALL MODEL GUIDANCE IN GOOD AGREEMENT THAT SURFACE FRONT/BOUNDARY
WILL EXIT CAPE COD AND MOVE OFFSHORE EARLY IN THE EVENING...BRINGING
AN END TO THE CONVECTIVE THREAT. TURNING MUCH LESS HUMID BEHIND THE
COLD FRONT AS THE NIGHT PROGRESSES.

FRIDAY...

MID LEVEL TROUGH AXIS NOT OFFSHORE YET...HANGING BACK ACROSS
SOUTHERN NEW ENGLAND. THUS PROBABLY ENOUGH CYCLONIC CURVATURE TO THE
MID LEVEL FLOW TO YIELD SOME AFTERNOON CU/SCU. ALTHOUGH COLUMN
APPEARS TOO DRY AND THE LACK OF ANY INSTABILITY TO YIELD THE RISK OF
AN AFTERNOON SHOWER. HOWEVER ALL MODEL GUIDANCE GENERATES SOME LIGHT
QPF OVER THE HUDSON VLY OF NY INTO WESTERN CT/MA. THEREFORE WILL
LIMIT POPS TO SLIGHT CHANCE FOR A SPOT AFTERNOON SHOWER. THIS IS
CONSISTENT WITH PREVIOUS FORECAST. MODEL SOUNDINGS SUGGEST BLYR
MIXING NEAR 850 MB WITH TEMPS AT THIS LEVEL AROUND +12C. THIS WILL
YIELD MAX TEMPS IN THE UPPER 70S TO L80S ALONG WITH COMFORTABLE
HUMIDITY AS DEW PTS LOWER INTO THE 50S.

SATURDAY AND SUNDAY...

CORE OF THE DRY/COOLER AIRMASS SETTLES OVER NEW ENGLAND FRI NIGHT
AND SAT.  HIGH PRES OVERHEAD AND A DRY AIRMASS RESULTS IN GOOD
RADIATIONAL COOLING WITH TEMPS BEFORE SUNRISE SAT IN THE U40S AND
L50S. NOT AS COOL IN THE URBAN CENTERS WITH LOWS 55-60. STRONG LATE
JUN SUN WILL QUICKLY WARM AIRMASS INTO THE LOW AND MID 80S...COOLER
ALONG THE COAST WITH AFTERNOON SEABREEZES. VERY COMFORTABLE WITH DEW
PTS REMAINING IN THE 50S. SUBSIDENCE ASSOCIATED WITH THE HIGH WILL
PROVIDE DRY WEATHER.

AS FOR SUNDAY MID LEVEL RIDGE AXIS REMAINS WEST OF NEW ENGLAND
ACROSS THE EASTERN GREAT LAKES. THIS WILL YIELD ANTICYCLONIC FLOW
OVER THE REGION SUPPORTING DRY WEATHER. STRONG JUN SUN CONTINUES TO
WARM AIRMASS WITH 850 TEMPS CLIMBING TO ABOUT +14C. THIS WILL
TRANSLATE TO HIGHS IN THE MU80S...WARMEST TEMPS INTERIOR NORTHEAST
MA WITH COOLEST TEMPS ALONG THE SOUTH COAST AS HIGH PRES SLIPS SOUTH
OF NEW ENGLAND. THIS MAY RESULT IN A SUFFICIENT SSW PGRAD TO OFFSET
ANY SEABREEZES FROM PLYMOUTH MA NORTHWARD TO THE NH BORDER. THUS
COULD BE VERY WARM AT BEACHES ALONG THE EASTERN MA COAST. STILL
COMFORTABLE WITH DEW PTS IN THE MU50S.

EARLY NEXT WEEK...

SUBTROPICAL RIDGE BRIEFLY BUILDS NORTHEAST INTO SOUTHERN NEW ENGLAND
EARLY NEXT WEEK. SOME INTERIOR LOCATIONS MAY HIT 90 AS GEFS 925
TEMPS SOAR TO AROUND +22C. COOLER SOUTH COAST GIVEN SSW WINDS. IT
WILL BE NOTICEABLY MORE HUMID WITH DEW PTS IN THE 60S. SUBTROPICAL
RIDGE SHOULD PROVIDE MAINLY DRY WEATHER MON AND POSSIBLY INTO TUE
BEFORE THE NEXT NORTHERN STREAM TROUGH ARRIVES SOMETIME MIDDLE OF
NEXT WEEK. THIS WILL YIELD A RISK OF SHOWERS/TSTMS ALONG WITH A
TREND TOWARD MORE SEASONABLE TEMPS AND LOWER HUMIDITY MID TO LATE
NEXT WEEK.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH 12Z...MODERATE CONFIDENCE. MAINLY IFR-LIFR CONDITIONS
ACROSS RI/SE MA...WITH MVFR CIGS/MAINLY VFR VSBYS FOR MOST OTHER
AREAS. LOCAL IFR CONDITIONS IN ANY HEAVIER LEFTOVER SHOWERS ACROSS
NE AND CENTRAL MA/S CENTRAL NH INTO N CENTRAL CT. MAY SEE SOME
IMPROVEMENT ACROSS EASTERN AREAS TOWARD DAYBREAK AS PRECIP BEGINS
TO REFIRE.

TODAY...MODERATE CONFIDENCE. AREAS OF MVFR-IFR CONDITIONS IN
SHOWERS/SCT TSTMS THROUGH AT LEAST MIDDAY MAINLY ACROSS E
MA/RI/NE CT. ELSEWHERE...MVFR CIGS/VSBYS IN PATCHY FOG SHOULD
IMPROVE TO VFR AFTER 18Z. LOCAL HEAVY RAINFALL AND GUSTY WINDS
POSSIBLE. LOWER CONFIDENCE ON TIMING OF PRECIP WEAKENING OR
MOVING OFFSHORE DURING THE AFTERNOON.

TONIGHT...MODERATE CONFIDENCE. MVFR-IFR CONDITIONS MAY LINGER
ACROSS E MA/S RI THROUGH ABOUT MIDNIGHT THEN SHOULD IMPROVE.
HOWEVER...PATCHY FOG MAY DEVELOP WELL INLAND AS WELL AS EASTERN
INTERIOR MA AFTER MIDNIGHT IN LEFTOVER ANY LEFTOVER MOISTURE.

FRIDAY...MODERATE TO HIGH CONFIDENCE. ANY LEFTOVER MVFR-IFR
CONDITIONS EARLY FRI MORNING SHOULD IMPROVE TO VFR.

KBOS TAF...LOW TO MODERATE CONFIDENCE TODAY MAINLY FOR TIMING OF
LOWER CIGS/VSBYS AND ARRIVAL OF SHOWERS/TSTMS. MVFR CONDITIONS MAY
LINGER INTO TONIGHT...THEN SHOULD IMPROVE AFTER MIDNIGHT. MAINLY
VFR ON FRIDAY.

KBDL TAF...MODERATE TO HIGH CONFIDENCE IN TAF. MAY SEE MVFR-IFR
CONDITIONS IN ANY DEVELOPING SHOWERS/TSTMS THROUGH MIDDAY...THEN
SHOULD IMPROVE TO VFR. MAY SEE PERIODS OF MVFR-IFR CIGS/VSBYS IN
PATCHY FOG LATE TONIGHT INTO EARLY FRI MORNING...IMPROVING TO VFR.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FRI NIGHT THROUGH MON...MODERATE TO HIGH CONFIDENCE IN MAINLY VFR
CONDITIONS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

TONIGHT...HIGH CONFIDENCE.  SOUTHWESTERLY WINDS MAY GUST TO NEAR 25
KTS NEARSHORE THE CAPE AND ISLANDS THIS AFTERNOON...DIMINISHING
THROUGH THE NIGHT. SEAS REMAIN BELOW 5 FEET.  VISIBILITIES WILL BE
LIMITED IN FOG.

THURSDAY...MODERATE CONFIDENCE.  SEAS ARE EXPECTED TO REMAIN BELOW 5
FEET.  HOWEVER...AS THE FRONT STARTS TO MOVE OVER THE WATERS
/PARTICULARLY EAST OF BOSTON/ DURING THE AFTERNOON...WINDS MAY GUST
TO NEAR 25 KTS ON THE WATERS AS THEY TRANSITION FROM SOUTHWEST TO A
MORE NORTHERLY DIRECTION.  IN ADDITION...SHOWERS AND THUNDERSTORMS
WILL MOVE OVER THE WATERS...REDUCING VISIBILITIES AND RESULTING IN
STRONG GUSTY WINDS AND HEAVY RAIN.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...

THU NIGHT...BRIEF BURST OF N WINDS 20-25 KT GUSTS POSSIBLE WITH THE
FRONTAL PASSAGE THU EVENING. THIS WILL YIELD CHOPPY/STEEP SEAS
ESPECIALLY ACROSS EASTERN MA WATERS. SHOWERS/TSTMS EXIT EASTERN
WATERS DURING THE EVENING.

FRI THRU MON...GREAT BOATING WEATHER AS HIGH PRES CREST OVER NEW
ENGLAND. EXPECT DRY WEATHER/GOOD VSBY AND LIGHT WINDS. HIGH SLIPS
SOUTH OF NEW ENGLAND MON YIELDING AN INCREASING SSW WIND.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/RLG
NEAR TERM...EVT
SHORT TERM...RLG
LONG TERM...NOCERA
AVIATION...NOCERA/RLG
MARINE...NOCERA/EVT
Hazardous weather outlook, Jun 25, 4:11 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
411 PM EDT WED JUN 25 2014

CTZ004-MAZ005>007-012>024-RIZ001>008-262015-
WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
411 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS RHODE
ISLAND AND EASTERN MASSACHUSETTS REGION DURING MID TO LATE
THURSDAY MORNING AND INTO THE EARLY AFTERNOON. SOME OF THE
STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...WITH THE
POTENTIAL OF LOCALIZED FLOODING. A FEW OF THE STRONGER
THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002-003-MAZ002>004-008>011-026-NHZ011-012-015-262015-
HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
411 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL PUSH INTO NORTHERN AND
WESTERN AREAS OF MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE...
ROUGHLY FROM ABOUT 5 PM THIS AFTERNOON UNTIL ABOUT 8 PM THIS
EVENING. THERE IS THE POTENTIAL OF A FEW STRONGER THUNDERSTORMS
PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THE HEAVY RAIN
MAY CAUSE VERY LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP
AGAIN DURING THURSDAY. HOWEVER THE GREATER RISK IS FARTHER EAST
INTO EASTERN MASSACHUSETTS AND RHODE ISLAND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-262015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
411 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

AREAS OF DENSE FOG MAY AFFECT THE COASTAL WATERS OF MASSACHUSETTS
AND RHODE ISLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY WITH GUSTY
WINDS AND HEAVY RAIN REDUCING VISIBILITY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Local storm report, Jun 25, 11:10 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1110 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            ARCH STREET FLOODED UNDER THE BRIDGE WITH CAR STUCK

&&

EVT
Local storm report, Jun 25, 11:14 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1114 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            ROUTE 2A NEAR THE STOP AND SHOP FLOODED UP TO 4 FEET OF
            WATER AND CLOSED

&&

EVT
Local storm report, Jun 25, 11:17 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1117 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            PORTIONS OF ELM STREET AND FORBES COURT FLOODED AND
            IMPASSABLE...ALSO TWO HOMES ON FORBES COURT FLOODED

&&

EVT
Local storm report, Jun 25, 11:32 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1132 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            FIRE DEPARTMENT CLOSING NORTHERN PORTION OF NORTH GREEN
            RIVER ROAD TO THE VERMONT BORDER DUE TO EARLIER WASHOUT

&&

EVT
Local storm report, Jun 25, 11:35 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1135 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            CHAPMAN STREET AND RIVERSIDE DRIVE NEAR THE GREEN RIVER
            BOTH FLOODED AND IMPASSABLE...APARTMENT BUILDING ON
            RIVERSIDE DRIVE ALSO FLOODED

&&

EVT
Local storm report, Jun 26, 4:13 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
413 AM EDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      KEENE                   42.95N  72.30W
06/25/2014                   CHESHIRE           NH   TRAINED SPOTTER

            PORTIONS OF ROXBURY STREET CLOSED DUE TO FLOODING

1023 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            MAIN ROAD NEAR THE TOWN COMMON AT INTERSECTION OF ROUTE
            112 AND JACKSONVILLE ROAD FLOODED AND IMPASSABLE

1052 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            PORTION OF HIGH STREET ROUTE 2A FLOODED AND IMPASSABLE

1052 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            ARCH STREET FLOODED UNDER THE BRIDGE WITH CAR STUCK

1100 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            FIRE DEPARTMENT UNIT REPORTS SECTION OF NORTH GREEN
            RIVER ROAD WASHED OUT AND IMPASSABLE

1108 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            PORTIONS OF ELM STREET AND FORBES COURT FLOODED AND
            IMPASSABLE...ALSO TWO HOMES ON FORBES COURT FLOODED

1110 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            ROUTE 2A NEAR THE STOP AND SHOP FLOODED UP TO 4 FEET OF
            WATER AND CLOSED

1117 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            FIRE DEPARTMENT CLOSING NORTHERN PORTION OF NORTH GREEN
            RIVER ROAD TO THE VERMONT BORDER DUE TO EARLIER WASHOUT

1127 PM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            CHAPMAN STREET AND RIVERSIDE DRIVE NEAR THE GREEN RIVER
            BOTH FLOODED AND IMPASSABLE...APARTMENT BUILDING ON
            RIVERSIDE DRIVE ALSO FLOODED

1131 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            GREENFIELD ROAD CLOSED DUE TO FLOODING

1152 PM     FLASH FLOOD      GILL                    42.65N  72.50W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            FLOODED BASEMENT UP TO 8 INCHES OF WATER IN A HOME ON
            WALNUT STREET

1158 PM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/25/2014                   FRANKLIN           MA   AMATEUR RADIO

            TWO TREES DOWN ON WIRES ON SOUTH GREEN RIVER ROAD DUE
            TO SATURATED GROUND AND FLOODING

1208 AM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/26/2014                   FRANKLIN           MA   AMATEUR RADIO

            NORTH STREET FLOODED AND IMPASSABLE

1211 AM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/26/2014                   FRANKLIN           MA   AMATEUR RADIO

            SANDERSTOWN STREET NEAR HIGH STREET CLOSED DUE TO
            FLOODING...CAR STUCK IN FLOOD WATERS

1227 AM     FLASH FLOOD      COLRAIN                 42.67N  72.68W
06/26/2014                   FRANKLIN           MA   AMATEUR RADIO

            TREES DOWN ON ROAD DUE TO EROSION OF ROADWAY IN SOUTH
            GREEN RIVER AND NELSON ROADS...ONE LARGE ROCK BLOCKING
            ROADWAY

1236 AM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/26/2014                   FRANKLIN           MA   AMATEUR RADIO

            ROBBINS ROAD NEAR THE MOHAWK TRAIL ROUTE 2
            FLOODED...DOWN TO ONE LANE OPEN

0100 AM     FLASH FLOOD      GREENFIELD              42.59N  72.60W
06/26/2014                   FRANKLIN           MA   AMATEUR RADIO

            CAR STUCK IN FLOOD WATERS ON NASHS MILL ROAD...CLEARED
            BY 106 AM. ROAD CLOSED...IMPASSABLE DUE TO FLOODING.

&&

EVT

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:21 PM EDTFlash Flood WarningBOXFranklin6 hr
Jun 25, 10:03 PM EDTAreal Flood AdvisoryBOXHampshire117 min
Jun 25, 11:12 PM EDTAreal Flood AdvisoryBOXFranklin2 hr
Jun 25, 11:31 PM EDTAreal Flood AdvisoryBOXHampden, Hampshire119 min
Jun 26, 12:14 AM EDTAreal Flood AdvisoryBOXMiddlesex, Worcester2 hr
Jun 26, 1:56 AM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Worcester2 hr
Jun 26, 3:39 AM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Norfolk, Suffolk66 min
Jun 26, 4:03 AM EDTFlash Flood WarningBOXEssex117 min
Jun 26, 3:39 PM EDTSmall Craft Advisory for Hazardous SeasBOX12 hr
Jun 26, 5:49 PM EDTAreal Flood AdvisoryBOXBristol56 min
Jun 26, 3:00 AM EDTAreal Flood AdvisoryBOXNortheastern Connecticut Planning Region60 min

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.